# SDR AWXA200500644

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 44,696 hours, 31,911 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O & EN ROUTE, RECEIVED RT MLG RED & GREEN LIGHT INDICATION.  ON APPROACH, AFTER LOWERING GEAR ALL THREE LIGHTS INDICATED GREEN.  AFTER LANDING MX PINNED GEAR FOR TAXI TO GATE.  MX CYCLED GEAR 5 TIMES COULD NOT DUPLICATE PROBLEM.  AS A PRECAUTION REPLACED RT MLG HYD MODULE IAW BMM 32-32-61.  ALSO REPLACED TRANSFER CYLINDER IAW BMM 32-32-71.  OPERATIONAL CHECK GOOD. RECEIVED TEAR DOWN REPORTS FOR HYDRAULIC MODULE & TRANSFER CYLINDER.  THE MLG HYDRAULIC MODULE WAS INSPECTED, TEST & OVERHAULED IAW CMM NO FAULTS WERE FOUND.  HYDRAULIC TRANSFER CYLINDER INSPECTED, TESTED, AND OVERHAULED IAW CMM 32-40-01 REV. 20, NO FAULTS WERE FOUND ON THIS UNIT EITHER.
